| Catalog Number |
1012451-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous, 75% stenosed lesion in the mid right coronary artery (mrca).A 3.50x15mm nc trek balloon dilatation catheter (bdc) was advanced without issue and inflated one time to 12 atmospheres (atm) when the balloon ruptured.The bdc was removed without issue and a new nc trek was used to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.